MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER PERCUTANEOUS
Model Number IPN919728
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "during insertion, the guide split in two.When it was removed after inserting the catheter, the guide broke.The catheter had to be removed.Another device was used".No report of patient harm or injury.
 
Additional Manufacturer Narrative
(b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
 
Additional Manufacturer Narrative
(b)(4).The customer report of guidewire unravelling was confirmed by visual inspection of the customer-supplied photos.The images show a guidewire partially advanced through a catheter in a clinical setting with evidence of unravelling; however, full complaint verification testing to determine the cause of the damage could not be performed, as no sample was returned for analysis.A device history record review was performed on the reported batch, and no relevant findings were identified to suggest a manufacturing-related issue.Arrow guidewires of this size are designed and manufactured to withstand a tensile force of 2.75 pounds.This internal specification is higher than the required standard of 2.2 pounds force for this size wire.The selected insertion site and patient anatomy may present a tortuous path that could contribute to the possibility of guidewire kinking.Guidewire breakage may occur if a force greater than the design specification is applied during removal.Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville 27560
MDR Report Key23708163
Report Number3006425876-2025-01118
Device Sequence Number10691752
Product Code DQY
UDI-Device Identifier10801902100280
UDI-Public(01)10801902100280(11)250131(17)290531(10)71F25A0804(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN919728
Device Catalogue NumberCV-15122-F
Device Lot Number71F25A0804
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown